# SDR HYIA20141017032

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 24A LT & RT SIDES IN MLG FAIRING.  UPON REMOVAL OF PAINT CORROSION WAS FOUND IN AREAS SHOWN IN SECTION 2.0.  CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREAS.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF DEFECTS IAW EO ATR-53-45-2014.
